# SDR 2008UALA02404

- Difficulty date: April 23, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N339UA
- Make and model: Boeing 737322
- Aircraft serial: 24243
- Aircraft time: 56,761 hours, 31,871 cycles
- Engine: Ge CFM56*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Gouged
- Location: Fore Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OB TRAILING EDGE FOREFLAP HAS GOUGE APPROX .020 IN DEEP LOCATED .75IN INBD OF WBL 414.38.  REPAIRED THE RIGHT HAND OUTBOARD FORE FLAP LEADING EDGE.
